MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Codes Mechanical Problem (1384); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).The sample probe was replaced.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of discrepant high results for 45 patient samples tested for tina-quant hemoglobin a1cdx gen.3 on a cobas c 503 analytical unit between (b)(6) 2024.The initial results were reported outside of the laboratory where the client complained.The repeat results were believed to be correct.Refer to the attached data for the patient results.Reagent lot 733771, expiration 31-oct-2024 was put on the analyzer on (b)(6) 2024.Reagent lot 765168, expiration 31-mar-2025 was put on the analyzer on (b)(6) 2024.Reagent lot 779801, expiration 30-apr-2025 was put on the analyzer on (b)(6) 2024.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The field service engineer (fse) did not find a cause for the event.The fse cleaned the drippage from the covers and checked alignment and probe rinsing.Precision testing was acceptable.An instrument check was completed with no alarms.The instrument was operating within specification.Qc was acceptable.There is no indication of a reagent performance issue.There were multiple abnormal aspiration and sample short alarms noted on the date of the event near the time the samples were processed.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The c503 analyzer serial number was (b)(6).A field service engineer (fse) did not find a cause for the event.The fse replaced the seals and nozzle tip.The sample probe was replaced and adjusted and all other adjustments were checked.The gear pump and main pump pressure were adjusted.The rinse levels were verified and customer maintenance was current.An instrument check and precision for a hardware check passed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19763723
Report Number1823260-2024-02063
Device Sequence Number21013822
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056668190
Device Lot Number733771, 765168, 779801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/29/2024
09/30/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/10/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown